# SDR UIEA2020042700838

- Difficulty date: April 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,250 hours, 20,504 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU OIL QTY INDICATION INOP.  RE-SEATED CONNECTOR D4024.  OPS CHKS GOOD.  CLOSED MDDR 127547.
